# SDR DXTA2024120201323

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N216QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6077
- Aircraft time: 7,312 hours, 4,051 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 18084928
- Condition: Dirty
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: AFTER STARTING THE APU AND WAITING TWO MINUTES TO OPEN THE BLEEDS WE GOT A STRONG OIL BURNING/ EXHAUST ODOR. AFTER LETTING IT RUN ANOTHER 20 MINUTES THE ODOR STILL HAD NOT SUBSIDED. AIRCRAFT CAME OUT OF MAINTENANCE. CORRECTIVE ACTION; REMOVED THE APU ACCESS PANEL AND VISUALLY INSPECTED THE ENCLOSURE AND APU, NO VISIBLE SIGNS OF OIL LEAKS NOTED. CHECKED THE OIL LEVEL AND FOUND TO BE PROPERLY SERVICED.  / !PERFORMED BORESCOPE OF THE APU COMPRESSOR INLET AND FOUND NO SIGNS OF OIL LEAK. REINSTALLED THE APU ACCESS PANEL. POWERED THE AIRCRAFT AND APPLIED APU BLEED AIR TO THE PACKS. ALLOWED THE PACKS TO OPERA TE FOR SEVERAL MINUTES WITH NO ABNORMAL SMELLS !NOTED. PER MCC FERNODO'S REQUEST, REMOVED AND REPLACED THE WATER SEPARATOR SOCKS, REFERENCE ITEM 4 FOR THE REPLACMENT. PERFORMED OPS CHECK AND LEAK CHECK OF THE WATER SEPARATORS WITH NO DEFECTS NOTED. ALLOWED PACKS TO OPERA TE FOR APPROX 15 MINUTES MTH NO OIL/EXHAUST SMELLS. NO FURHER ACTION TAKEN. REPLACED COALESCER BAG ON LH AND RH WATER SEPARATOR !RT CL-605 AMM21-51-13. OPS CHECKS GOOD.
